# SDR TWAA0018409

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT STA 200, RBL 10 IN TO RBL 48 INCHES.  FABRICATED NEW FLOOR SUPPORT PER DRAWING 9936534.  PAINTED AND TREATED PER SRM 51-10-3.  INSTALLED NEW SUPPORT PER SRM 51-30.
